# SDR MASA20220329132

- Difficulty date: October 15, 2021
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH6903212
- Part serial: NA
- Condition: Corroded
- Location: Cabin Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FLOOR SEAT RAIL FS661+32-FS693 BL 9.0 AT PAX CABIN | LEFT FLOOR SEAT RAIL FS661+32-FS677 BL 9.0 AT PAX CABIN WAS REPLACED PER CRJ900 AMM 53-00-49
